MAUDE Adverse Event Report: BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY

BAYLIS MEDICALE CIE INC VERSACROSS CONNECT LAAC ACCESS SOLUTION; CATHETER, SEPTOSTOMY
Model Number VXAK0007
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Difficult to Advance (2920)
Health Effect - Clinical Code Pericardial Effusion (3271)
Date of Event 04/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.We are unable to provide the complete unique identifier (udi) at the time of the submission of this report, as it was not yet available.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a pericardial effusion (pe) occurred.The procedure was cancelled.During a watchman procedure, a versacross connect laac kit was selected for use.The patient anatomy was challenging to visualize on transesophageal echocardiogram (tee) due to the patient having a septal occluder.The physician was made aware that this was a contraindication of the procedure and the decision was made to proceed.Intracardiac echocardiography (ice) was inserted to obtain other views of the septum.The anatomy was challenging to see but views of the inferior/superior portion was visualized.The transseptal puncture was attempted but felt resistance upon advancement of the pigtail wire.It was unable to visualize the wire in the left atrium, the physician removed the wire back into the trusteer and versacross connect dilator.The physicians checked for effusion before continuing and found a small collection of fluid 'on the posterior portion of the heart' which 'appeared to loculated and localized'.The patient was monitored for several minutes while cv surgery was consulted.The decision was made to admit the patient and monitor over night as she was stable and had not had any hemodynamic changes.There was a follow up echo ordered.The device is not expected to be returned for analysis (disposed).The patient had no further accumulation upon the second echo.The physician was not able to visualize the pigtail wire across the septum however, there were bubbles seen in the left atrium after energy was delivered.Visualization was challenging for the tenting of the septum.Cv surgery was called and consulted with no interventions were needed.Patient was admitted over night for observation.The act was 274.

Brand Name
VERSACROSS CONNECT LAAC ACCESS SOLUTION
Common Device Name
CATHETER, SEPTOSTOMY
Manufacturer (Section D)
BAYLIS MEDICALE CIE INC
5959 trans-canada highway
montreal H4T 1 A1
CA  H4T 1A1
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2775 matheson blvd east
mississauga, on L4W 4 P7
CA   L4W 4P7
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key21998600
Report Number2124215-2025-29947
Device Sequence Number18326357
Product Code DXF
UDI-Device Identifier00685447010524
UDI-Public(01)00685447010524
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K150709
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVXAK0007
Device Catalogue NumberVXAK0007
Device Lot Number0034767516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Initial Report FDA Received Date05/09/2025
Date Device Manufactured05/06/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexFemale
Patient RaceWhite